Top answers from doctors based on your search:
Disclaimer

amoxicillin itching

A 34-year-old male asked:
Dr. Boris Ripa
35 years experience in Pediatrics
Yes: One of allergic reactions of Amoxicillin could be skin rash iven on anal skin.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience in Family Medicine
Stop amoxicillin: ... And call your doctor immediately. If you experience difficulty breathing, go to the nearest er.
1
1 comment
1
1 thank
A 21-year-old female asked:
Dr. Jeff Lin
Dr. Jeff Lin answered
13 years experience in Gynecologic Oncology
Consider: Waiting it out and take cough syrup and throat lozenges. Maybe just a virus which antibiotics don't kill. Maybe allergies - try anti allergy medicatio ... Read More
1
1 thank
A 51-year-old female asked:
Dr. Susan Rhoads
37 years experience in Family Medicine
Stop steroid!: If it is worse after using the steroid, it is either a yeast infection, or a bacterial infection that is worsening. I suspect yeast, because antibio ... Read More
1
1 thank
A 46-year-old member asked:
Dr. William Nall
14 years experience in Sports Medicine
Maybe: Taking antibiotics can predispose you to yeast infections because they kill off your good bacteria as well as the bad which allow yeast a chance to gr ... Read More
A 55-year-old member asked:
Dr. Yash Khanna
56 years experience in Family Medicine
Amoxicillin allergy: Symptoms may include 1 anaphylaxis which can be life threatening 2hives ang itching 3 asthma symptoms 4serum sickness, like joint pains, body aches an ... Read More
A member asked:
Dr. STEPHEN GIROUX
39 years experience in Pharmacology
Loratidine: You could try a stronger, long acting anti-histimine such as loratidine. Also a topical application of Benadryl (diphenhydramine) or a steroid such a ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Hard to say: Amoxicillin not uncommonly causes a rash but in your case it is possible that a rash will soon follow. Even though you had been able to tolerate thi ... Read More
A 45-year-old member asked:
Dr. Doanh Nguyen, md, faaaai
13 years experience in Allergy and Immunology
Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the i ... Read More
A 40-year-old member asked:
Dr. Andrew Murphy
28 years experience in Allergy and Immunology
Neither: Augmentin (amoxicillin and clavulanate) is Amoxicillin ( a penicllin) and clavulante. So if one if allergic to Augmentin (amoxicillin and clavulanate) ... Read More
3
3 thanks
A 59-year-old female asked:
Dr. Michael Fisher
31 years experience in Dermatology
Amoxicillin Rash: The first thing to do is to stop the amoxicillin. Second, visit your doctor for both oral and topical steroids. These two medications will help resolv ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
You may have an: Allergy. Please let your doctor know right away. Your doctor will most likely tell you to stop the Augmentin (amoxicillin and clavulanate) asap and ma ... Read More
A 56-year-old member asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Possibly: Any alteration of vaginal or perineal flora (normal population of organisms) can predispose to secondary yeast infection but single dose of biaxin (cl ... Read More
A 27-year-old female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Yeast infection: Unfortunately, antibiotics like amoxicillin not only kill the bacteria that in your case caused the sinus infection, but also the lactobacillae presen ... Read More
1
1 thank
A female asked:
Dr. John Michel
45 years experience in Family Medicine
Be concerned: You should see your doctor to get this checked out. You may have a sinus infection and may need further evaluation. The liquid vs the pills should hav ... Read More
A 51-year-old member asked:
Dr. Steven Chmielewski
29 years experience in Diagnostic Radiology
Usually.: If your rash was truely caused by augmentin, (amoxicillin and clavulanate) then in a week or so it should resolve after discontinuing the drug.
A 41-year-old member asked:
Dr. Stephen Gordon
42 years experience in Dentistry
Usually Amoxicillin: Amoxicillin is a very good broad spectrum antibiotic. Low cost and typically works well -so long as you are not allergic. Although if the infection ... Read More
A 65-year-old male asked:
Dr. Mark Pack
Dr. Mark Pack answered
30 years experience in General Surgery
Side effects: Antibiotics can definitely cause rashes. This is usually due to an allergy to the medication or one of its ingredients. Amoxicillin can cause fever an ... Read More
1
1 thank
A 41-year-old member asked:
Dr. William Lizarraga
15 years experience in Internal Medicine
No : Diflucan is an antifungal drug that is the brand name for fluconazole. Amoxicillin is an antibacterial drug. They are different.
A 23-year-old female asked:
Dr. Gerald Morris
13 years experience in Internal Medicine
Side effects: It can cause nausea and diarrhea so it could most likely cause heart burn as well
A 46-year-old member asked:
Dr. Thomas Benda, jr
33 years experience in ENT and Head and Neck Surgery
No: Not sure i understand the question, but pcn and biaxin (clarithromycin) are not related. Biaxin (clarithromycin) is relatedto Erythromycin and zithro ... Read More
A 35-year-old female asked:
Dr. Colton Bradshaw
Specializes in Pediatrics
Frothy--not normal: Your description of "frothy" white discharge does not sound normal. Certainly any antibiotic can alter our normal bacterial environment triggering abn ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Michael Ein
47 years experience in Infectious Disease
No: Doxycycline is a type of tetracycline. It is totally unrelated to the penicillins.
A 51-year-old female asked:
Dr. Carlo Hatem
24 years experience in Pulmonary Critical Care
Yes: Very good choice.
1
1 thank
A 39-year-old female asked:
Dr. A. tarig Ahmed
14 years experience in Internal Medicine
Augmentin (amoxicillin and clavulanate): Yes it can.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month